Alert archive / Florida / Small Craft Advisories in 2010
Small Craft Advisory 21, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this small craft advisory at Mar 20, 2010, 4:46 PM EDT. It took effect at Mar 21, 2010, 4:00 AM EDT. It was in force for 60 hr.
The area
The counties it named.
The facts
- Issued
- Mar 20, 2010, 4:46 PM EDT (20:46 UTC)
- In effect from
- Mar 21, 2010, 4:00 AM EDT
- Expired
- Mar 23, 2010, 4:00 PM EDT
- In force
- 60 hr
- Issued by
- NWS Tampa Bay, FL
The text
As transmitted, in the capitals the NWS used until 2016.
849 WHUS72 KTBW 202046 MWWTBW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 446 PM EDT SAT MAR 20 2010 ...SMALL CRAFT ADVISORY FOR THE OFFSHORE WATERS FROM 4 AM TO 10 PM SUNDAY... .THE PRESSURE GRADIENT WILL TIGHTEN TONIGHT BETWEEN HIGH PRESSURE RIDGING ACROSS THE WATERS FROM THE ATLANTIC AND LOW PRESSURE LIFTING NORTH FROM THE CENTRAL GULF CAUSING WINDS AND LATER SEAS TO INCREASE. THE COLD FRONT FROM THE LOW PRESSURE SYSTEM WILL THEN MOVE THROUGH THE WATERS SUNDAY AFTERNOON AND EVENING. GMZ870-873-876-210900- /O.NEW.KTBW.SC.Y.0021.100321T0800Z-100322T0200Z/ TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 446 PM EDT SAT MAR 20 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 10 PM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN TAMPA BAY RUSKIN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 10 PM EDT SUNDAY. AS THE PRESSURE GRADIENT TIGHTENS BETWEEN HIGH PRESSURE OVER THE ATLANTIC AND LOW PRESSURE IN THE CENTRAL GULF...WINDS WILL INCREASE AFTER MIDNIGHT TO AROUND 20 KNOTS WITH HIGHER GUSTS ACROSS THE OFFSHORE WATERS. SEAS WILL LATER RESPOND THROUGH THE DAY SUNDAY REACHING UP TO 8 FEET. WINDS AND SEAS SHOULD SUBSIDE A BIT BEHIND THE COLD FRONT AFTER IT MOVES THROUGH THE WATERS SUNDAY AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
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
590 WHUS72 KTBW 212037 MWWTBW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 437 PM EDT SUN MAR 21 2010 ...SMALL CRAFT ADVISORY THROUGH TUESDAY AFTERNOON... .A COLD FRONT WILL MOVE THROUGH THE WATERS THROUGH EARLY MONDAY. HIGH PRESSURE WILL THEN BUILD ACROSS THE WATERS FROM THE WEST MONDAY NIGHT ALLOWING WINDS TO SUBSIDE BUT KEEPING HIGH SEAS IN PLACE THROUGH TUESDAY AFTERNOON. GMZ850-853-856-220900- /O.EXB.KTBW.SC.Y.0021.100321T2037Z-100323T2000Z/ TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 NM- 437 PM EDT SUN MAR 21 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN TAMPA BAY RUSKIN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EDT TUESDAY. A COLD FRONT WILL CONTINUE MOVING THROUGH THE WATERS THROUGH EARLY MONDAY KEEPING WINDS OF AROUND 20 KNOTS WITH HIGHER GUSTS. SEAS WILL BUILD UP TO 8 FEET. WINDS WILL SUBSIDE AS HIGH PRESSURE BUILDS INTO THE AREA MONDAY...BUT WESTERLY WINDS WILL KEEP SEAS UP TO 7 FEET INTO TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ870-873-876-220900- /O.EXT.KTBW.SC.Y.0021.000000T0000Z-100323T2000Z/ TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 437 PM EDT SUN MAR 21 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM EDT TUESDAY. A COLD FRONT WILL CONTINUE MOVING THROUGH THE WATERS THROUGH EARLY MONDAY KEEPING WINDS OF 20 TO 25 KNOTS WITH HIGHER GUSTS. SEAS WILL BUILD UP TO 11 FEET. WINDS WILL SUBSIDE AS HIGH PRESSURE BUILDS INTO THE AREA MONDAY...BUT WESTERLY WINDS WILL KEEP SEAS OF 7 FEET OR GREATER INTO TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
648 WHUS72 KTBW 220820 MWWTBW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 420 AM EDT MON MAR 22 2010 ...SMALL CRAFT ADVISORY THROUGH TUESDAY AFTERNOON... .SPRAWLING LOW PRESSURE NORTH OF THE GULF COAST WILL TRACK EASTWARD AS HIGH PRESSURE BUILDS INTO THE GULF BY TUESDAY... ALLOWING WINDS TO SUBSIDE BUT KEEPING HIGH SEAS IN PLACE THROUGH TUESDAY AFTERNOON. GMZ850-853-856-870-873-876-222100- /O.CON.KTBW.SC.Y.0021.000000T0000Z-100323T2000Z/ TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 NM- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 420 AM EDT MON MAR 22 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT TUESDAY. SPRAWLING LOW PRESSURE NORTH OF THE GULF COAST WILL TRACK EASTWARD WITH WEST WINDS OF 20 TO 25 KNOTS WITH SEAS UP TO 11 FEET ON OFFSHORE WATERS. AS THE LOW PULLS AWAY TONIGHT AND HIGH PRESSURE BUILDS IN FROM THE WEST WINDS WILL BEGIN TO DIMINISH LATE TONIGHT...ALLOWING SEAS TO START TO DECREASE. ALTHOUGH THEY WILL STILL BE UP TO 8 FEET TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
609 WHUS72 KTBW 221925 MWWTBW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 325 PM EDT MON MAR 22 2010 ...SMALL CRAFT ADVISORY THROUGH TUESDAY AFTERNOON... .GUSTY WESTERLY WINDS WILL CONTINUE THROUGH LATE TONIGHT...THEN DIMINISH RAPIDLY TOWARD MORNING AS HIGH PRESSURE BUILDS INTO THE NORTHEAST GULF. SEAS WILL GRADUALLY SUBSIDE THROUGH TUESDAY AFTERNOON. GMZ850-853-856-870-873-876-232000- /O.CON.KTBW.SC.Y.0021.000000T0000Z-100323T2000Z/ TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 NM- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 325 PM EDT MON MAR 22 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT TUESDAY. WEST WINDS OF 20 TO 25 KNOTS THIS EVENING WILL BEGIN TO DIMINISH AFTER MIDNIGHT...THEN BECOME NORTHWEST AROUND 10 KNOTS ON TUESDAY. SEAS OF 8 TO 10 FEET TONIGHT WILL GRADUALLY SUBSIDE TO LESS THAN 7 FEET BY TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
457 WHUS72 KTBW 232019 MWWTBW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 419 PM EDT TUE MAR 23 2010 ...SMALL CRAFT ADVISORY HAS EXPIRED... .WINDS HAVE FALLEN BELOW 20 KNOTS SO THE SMALL CRAFT ADVISORY HAS BEEN ALLOWED TO EXPIRE. GMZ850-853-856-870-873-876-232130- /O.EXP.KTBW.SC.Y.0021.000000T0000Z-100323T2000Z/ TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 NM- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 419 PM EDT TUE MAR 23 2010 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. WINDS HAVE DROPPED BELOW 20 KNOTS OVER THE COASTAL WATERS BUT SMALL CRAFT OPERATORS SHOULD CONTINUE TO EXERCISE CAUTION IN THE OFFSHORE WATERS THROUGH TONIGHT AS SEAS REMAIN SOMEWHAT ELEVATED DUE TO SWELL ACTION. $$ JCM
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this small craft advisory went out at Mar 20, 1:44 PM EDT, 3 hours 2 minutes earlier.
Area forecast discussion, Mar 20, 1:44 PM EDT, 3 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
144 PM EDT SAT MAR 20 2010
.SHORT TERM (TONIGHT THROUGH MONDAY)...SURFACE HIGH PRESSURE
CONTINUES TO DRIFT OVER THE STATE TOWARDS THE ATLANTIC AS A FAIRLY
ACTIVE SYSTEM OVER THE LOWER MS VALLEY MOVES EASTWARD. WINDS
THROUGHOUT THE NIGHT WILL GRADUALLY VEER TOWARDS A MORE SOUTHERLY
FLOW BRINGING UP EXCESS TROPICAL MOISTURE. CLOUDS WILL BEGIN TO
INCREASE IN THE OVER NIGHT HOURS AHEAD OF THE FRONT PUSHING
EASTWARD.
MODELS CONTINUE TO TREND TOWARDS A QUICKER MOVEMENT TO THE FRONT
AND ASSOCIATED CONVECTION WITH THE GFS REMAINING A FEW HOURS
AHEAD OF NAM AND ECMWF THROUGH MONDAY MORNING. DECIDED TO TAKE A
BLEND OF GFS AND NAM (MORE WEIGHT ON THE GFS) FOR SUNDAY AND
MONDAY MORNING. BUMPED UP THE N-S POP GRADIENT ACROSS THE BOARD ON
SUNDAY WITH 80 POPS UP NORTH AND 50 POPS DOWN SOUTH. THE SYSTEM
LOOKS TO PERSIST THROUGH EARLY MONDAY SO TAPERED OFF POPS N-S LATE
SUNDAY NIGHT THROUGH MONDAY MORNING. KEPT POPS AROUND 40/50 IN THE
NORTHERN HALF OF THE CWA TO ACCOUNT FOR ANY ACTIVITY THAT MAY SLIDE
IN THE CWA ON THE BACK SIDE OF THE LOW.
ASSOCIATED THERMODYNAMICS WITH THIS SYSTEM ARE FAIRLY MARGINAL FOR
STRONG STORM DEVELOPMENT. FORECASTED SFC CAPE RANGING FROM 200-400
J/KG WITH STRONGEST VORTICITY NORTH OF THE CWA. ALTHOUGH...PLENTY
OF SPEED SHEAR IS FORECAST WHICH WILL INCREASE THE THREAT OF A
POSSIBLE ISOLATED TORNADO. THEREFORE...CARRIED A CHANCE OF
THUNDERSTORMS ALONG THE FRONT AS IT MOVES SOUTH.
HIGH PRESSURE QUICKLY BUILDS BACK IN ON MONDAY WITH COOLER AND
DRIER CONDITIONS EXPECTED.
.LONG TERM (MONDAY NIGHT THROUGH FRIDAY)...THE EXTENDED PERIOD
WILL BEGIN WITH H5 TROUGHING LIFTING NORTH AS A STRONG CUTOFF LOW
PUSHES OUT OF THE AREA. THE PATTERN WILL BECOME WARMER AND MORE
PROGRESSIVE...AS RIDGING BUILDS AHEAD OF A LONGWAVE TROUGH IN THE
WESTERN CONUS. THE TROUGH WILL OPEN AND GRADUALLY KICK EAST
THROUGH THE PERIOD BUT WILL DO LITTLE TO ERODE THE RIDGING AND
WARM ADVECTION PATTERN ACROSS FLORIDA. THE GFS SHOWS THE LOW
TRACKING INTO THE TENNESSEE VALLEY BY THE END OF THE PERIOD. THE
NEXT CHANCES OF RAIN WILL NOT BE UNTIL THIS TIME WHEN A SURFACE
LOW DEVELOPS IN THE GULF AND PUSHES EAST. WILL NOT REALLY NEED TO
MAKE MUCH CHANGE TO THE EXTENDED FORECAST WHICH IS DRY UNTIL THE
VERY END. TEMPERATURES WILL START OUT NEAR OR BELOW NORMAL BUT
WARM TO SLIGHTLY ABOVE NORMAL IN THE H5 RIDGING AND WARM ADVECTION
FLOW.
.AVIATION...A DEVELOPING LOW IN THE GULF WILL SPREAD CLOUDS THIS WAY
BY 12Z SUNDAY. CONDITIONS WILL REMAIN VFR HOWEVER UNTIL AFTER 15Z
WHEN RAIN AND HIGHER LOW LEVEL MOISTURE ARRIVE. MVFR CONDITIONS FROM
CIGS ARE EXPECTED ALONG WITH LIGHT RAIN THAT SHOULD NOT RESTRICT
VSBY. WINDS WILL INCREASE OUT OF THE SOUTHEAST AT 12-15KTS AFTER 15Z.
&&
.AVIATION...A DEVELOPING LOW IN THE GULF WILL SPREAD CLOUDS THIS WAY
BY 12Z SUNDAY. CONDITIONS WILL REMAIN VFR HOWEVER UNTIL AFTER 15Z
WHEN RAIN AND HIGHER LOW LEVEL MOISTURE ARRIVE. MVFR CONDITIONS FROM
CIGS ARE EXPECTED ALONG WITH LIGHT RAIN THAT SHOULD NOT RESTRICT
VSBY. WINDS WILL INCREASE OUT OF THE SOUTHEAST AT 12-15KTS AFTER 15Z.
&&
.MARINE...MARINE CONDITIONS BEGIN TO DETERIORATE TOMORROW
AFTERNOON WITH AN APPROACHING COLD FRONT. SHOWERS AND
THUNDERSTORMS EXPECTED TO AFFECT THE NORTHERN COASTAL WATERS BY
TOMORROW AFTERNOON AND PUSH SOUTH THROUGH EARLY MONDAY. BEHIND THE
FRONT...WINDS AND SEAS WILL INCREASE AS HIGH PRESSURE BUILDS IN.
&&
.FIRE WEATHER...DRY AIR MASS REMAINS IN PLACE AS HIGH PRESSURE
SLIDES OFF THE EAST COAST OF FL. RED FLAG WARNING IS CURRENTLY
IN EFFECT FOR INLAND AREAS FOR LONG DURATIONS OF RH'S BELOW 35
PERCENT. MOISTURE ADVECTS IN FROM THE SOUTH TOMORROW AHEAD OF A
COLD WHICH WILL HELP RH'S STAY ABOVE 35 PERCENT. SHOWERS AND
THUNDERSTORMS EXPECTED ALONG THE FRONT TOMORROW NIGHT AND MONDAY
MORNING BEFORE HIGH PRESSURE BUILDS BACK IN ON MONDAY AFTERNOON.
&&
.PRELIMINARY POINT TEMPS/POPS...
TPA 57 73 56 68 / 10 70 50 20
FMY 59 81 60 73 / 5 50 60 30
GIF 57 79 55 72 / 10 70 50 20
SRQ 57 75 57 70 / 5 60 50 30
BKV 51 75 51 70 / 10 80 50 20
SPG 60 73 58 68 / 10 70 50 20
&&
.TBW WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING UNTIL 7 PM EDT THIS EVENING FOR CHARLOTTE-
CITRUS-DE SOTO-HARDEE-HERNANDO-HIGHLANDS-HILLSBOROUGH-LEE-
LEVY-MANATEE-PASCO-POLK-SARASOTA-SUMTER.
GULF WATERS...NONE.
&&
SHORT TERM/MARINE/FIRE WEATHER...20/BARRON
LONG TERM/AVIATION...25/DAVISHazardous weather outlook, Mar 20, 4:26 AM EDT, 12 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 426 AM EDT SAT MAR 20 2010 FLZ039-042-043-048>052-055>057-060>062-065-202030- LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE- 426 AM EDT SAT MAR 20 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...FIRE WEATHER IMPACT... DRY CONDITIONS THIS AFTERNOON ACROSS MUCH OF THE AREA REQUIRE A RED FLAG WARNING BE IN EFFECT. THIS MEANS THAT CONDITIONS WILL BE FAVORABLE FOR THE SPREAD OF WILD FIRES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ...THUNDERSTORM IMPACT... A COLD FRONT MOVES INTO THE GULF SUNDAY AND THEN ACROSS THE AREA SUNDAY NIGHT THROUGH EARLY MONDAY. WIDELY SCATTERED TO LIKELY SHOWERS WILL OCCUR AHEAD OF AND WITH THE FRONT. THIS FRONT WILL ALSO BRING ISOLATED THUNDERSTORMS...A FEW OF THESE STORMS MAY PRODUCE STRONG WIND GUSTS. ...WIND AND SEA IMPACT... THE APPROACHING COLD FRONT WILL RESULT IN SOUTH AND SOUTHWEST WINDS WITH SPEEDS AROUND 20 KNOTS AND SEAS UP TI 8 FEET ON THE OFFSHORE WATERS SUNDAY AND CONTINUING INTO PART OF MONDAY. THESE WINDS AND SEAS WILL BE HAZARDOUS FOR SMALL CRAFT. A SMALL CRAFT ADVISORY MAY BE NEEDED FOR SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. 09/RKR
Nearby
Small Craft Advisories in Florida, 2010Every small craft advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.